# SDR SABA020034

- Difficulty date: March 13, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 032
- Aircraft time: 39,095 hours, 49,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013075
- Part serial: NA
- Location: Lt Fwd Fusalage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ircraft 813 following flight 5057 ALH to CLT.  during post flight inspection the left forward exterior emergency light was found inoperative.  Maintgenance removed and replaced the bulb.  Ops check was good.  Aircraft returned to service.
